hi, i am 17 and have been dealing with weird things happening to me for well over 2 years now. it started with numbness in a lot of different places of my body including my face, arms and chest. then came twitching of the muscles. it happens every day and doesn't last that long, about 5 or 6 seconds. my muscles also shake sometimes when being used. i usually notice it whilst coming down stairs and my legs would start to shake, not struggle to take me down but just shake. i have also experienced electric shock like feelings in my arms and legs, happening at least once every 2 days. im getting scared by all this. i try and avoid googling these symptoms because it usually comes up with ms and other serious things. i am not in a lot of pain or anything like that but i still would like to know if this is worth bothering the doctor about. I eat a healthy diet, i am active but do not go to the gym often. when i do go i get tired almost straight away and go dizzy after lifting weights that i don't personally find heavy. when i do cardio i am left breathless. i have never blacked out or anything however. i also think i may be losing weight but i am not sure if this is related. i pull muscles easily, and have palpitations randomly. please respond!!! need advice, i am really getting worried about this and i am only a young lad and dont want anything to be seriously wrong, just wondering. thanks a lot.
Hi jemma116. Sorry this is a late reply. My MRI was clear which was obviously a massive relief. My symptoms are no where near as frequent but still happen. The doctor can't see anything obviously wrong with me which is good. My dizziness was unrelated and caused by an infection in my ear which was only apparent till it began to hurt so I feel great. Ms is off the cards anyway and that was just the best feeling.
So glad to hear that you feel so much better oliver539.
As you symptoms are still happening, but not so frequently. I would suggest you keep a diary to log when you experience these sensations to find out if there is something that is setting it off. Should the problem get worse again (I hope for you that it doesn't) it will help you and your doctor see a pattern to find the cause.
Yes, you can get dizzy feelings from infections or a build up of wax in the ears. Also from urinary infections and from high or too low blood pressure, as well as getting up from a sitting or lying position too quickly.
As your symptoms are still happening, there is something that is causing it, be it stress, anxiety, postural or any of the above that was mentioned above.
Did your doctor check your bloods for anaemia? Sometimes that can make you feel weak. Make sure you have a good balanced and healthy diet and drink plenty of water. Dehydration may make you feel light headed too. Go easy on the caffeine drinks, that includes coke drinks. These are addicitve and if you miss a cup, you may get sensations like withdrawal symptoms.
If you are still feeling the tingles, but nothing physical has been found, your body may be lacking in the Vitamin B complex.
Glad to hear that you are much better. Thanks for letting me know.
the doc has done blood work, and an ECG. They came back normal. i have definitely been eating more food which contains vitamin B and it could be in my head but it seems to be helping. i have been keeping a diary for about a week now and shall continue. thanks once again for your advice. also is it possible that i am losing weight from lacking vitamin B?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.